It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 52 for yasmin bumps on skin. (0.005 seconds)


... I was on Yasmin for about 4 years and although my skin wasn't always perfect, it was overall clear and I'd only get one or two breakouts the week before my period. ... (5 replies)
... neck area. Also, I noticed when I was on the sugar pills while the week during my period, my skin would clear up then get worse when I got off my period. ... (5 replies)
... d I have not had the raised blood pressure or increased breakouts or moodiness that I had with the other pills. The last one I tried was Yasmin. I did horrible on that one. I have searched message boards all over the internet to hear of success or horror stories with contraceptives. ... (6 replies)

... Last week my skin looked really good and I was so excited! I thought it was the beginning of being clear for me. Well..unfortunately...it was not. ... (8 replies)
... Hi. My case is very similar to yours. I started Yasmin a couple weeks ago and it's making me break out on my forehead and cheeks. ... (16 replies)
... that would be great if you kept us updated when you switch, i would really want to know how it works for you, because it might be something i would switch over to also...thaNKS! (16 replies)
... Hi surenitynow, I've read a lot of your posts and hope that the Yasmin gets better for you. But I just can't take it anymore. Today, my whole forhead was broken out and I NEVER break out on my forhead. ... (16 replies)
... I had loooooads of tiny tiny bumps underneath the skin that never really went away. I have olive, fairly greasy skin. ... (2 replies)
... My doctor changed my pill to femedette, within a month I had blown up like a balloon and my skin went mad. After about a month and a half I went back to Yasmin, but my skin didn't settle down. I have been on yasmin for about a year now. ... (3 replies)
Acne question
Nov 3, 2005
... My skin is very very slowly improving since going back on the Yasmin, but even after two months I still have a lot of acne. I am going back to my acupuncturist next week, we'll see what he can do for me. ... (2 replies)
... for almost 3 months and it GAVE me acne. My skin was pretty decent until then. ... (12 replies)
... wise. I hear what you are saying though about being on it forever...especially because when the hormones rage again during pregnancy, many women get bad breakouts they never had before. Ugh. ... (12 replies)
... I started yasmin a few months ago and I started to get loads of tiny bumps on my forehead and cheeks. I still have them now, they won't go away and I'm getting quite upset about it. I have heard yasmin can cause these little bumps... ... (6 replies)
... s general errands of the grocery store and school, that is hard!! I look awful and yes I admit I couldn't stand them and I wanted them to heal faster, so I went on a "picking spree".......only to have redness and inflamed spots everywhere. ... (3 replies)
... Small bumps under the skin, many of which are like tiny, hard, clogs. You can run your fingernail across one and it just comes out. But there are just so many of them. ... (10 replies)
... I quit taking Yasmin in December and ever since then I have had skin colored bumps all over my cheeks and forehead. They get really red after washing my face. Has anyone else experienced this? ... (0 replies)
... All I can tell you is I have been on 100 mg of spiro per day and my skin is doing very well. I still get a couple of bumps a month, but nothing compared to before. ... (7 replies)
... try different things .. I think the natural approach is really the best way to get to the root of a problem. I never had any skin problems until I was 30, so I know mine was hormonal.. ... (15 replies)
... s just like DUDE STOP ALLREADY. Sometimes I think maybe I should end it all I ccan't take it anymore. Actually, I have been under the care of a derm. I have been on antibiotics for over a year. In two weeks I will be on my third month of yasmin. ... (65 replies)
... Hi ttyler. What were your experiences with Ortha Evra? Did you get any acne during the first couple months you started? (Hopefully you remember, considering you started the patch 6 years ago..) And I also was curious about any weight gains or any other side effects that you had. I would really like to hear from you! Thank you:) (5 replies)


Associated Tags: alesse, differin, yasmin

Pages: 1 2 3

All times are GMT -7. The time now is 12:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!